MAUDE Adverse Event Report: Bausch + Lomb EnVista SimplifEYE Injector; Folders and Injectors, Intraocular Lens (IOL)

Bausch + Lomb EnVista SimplifEYE Injector; Folders and Injectors, Intraocular Lens (IOL)
Model Number 21987
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A legal protection agency reported that during implantation of an intraocular lens (iol) into the left eye, , a tear occurred at the inferotemporal edge of the capsulorhexis; the iol was therefore repositioned in the sulcus.The procedure was closed with buried corneal sutures and intracameral aprokam (cefuroxime).Approximately 10 days post procedure, the implanted iol subluxated inferotemporally.An iol exchange under general anesthesia was proposed and scheduled for approximately two months post procedure, however the patient declined further surgery.At follow-up visit 1 year and 4 months post procedure, the left eye showed a subluxated iol in the inferotemporal quadrant, superior corneal scar from 10 to 2 o'clock with four sutures in place, best corrected visual acuity 4/10 fluctuating (10/10 right eye) and iop 22 mmhg; fundus and macular oct normal, no corneal or macular oedema, no infection.
 
Additional Manufacturer Narrative
Additional information was requested but not received.A review of the lot device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis , risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.

Brand Name
EnVista SimplifEYE Injector
Common Device Name
Folders and Injectors, Intraocular Lens (IOL)
Manufacturer (Section D)
Bausch + Lomb
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Medicel AG
dornierstrasse 11
alternhein CH-94 23
SZ   CH-9423
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
+1(727)724-6600
MDR Report Key50809511
Report Number0001313525-2026-00145
Device Sequence Number8900700
Product Code MSS
UDI-Device Identifier00757770547449
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number21987
Device Lot Number2282B5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
enVista Intraocular Preloaded Toric
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale